WoRMS taxon details

Elphidium complanatum (d'Orbigny, 1839)

113261  (urn:lsid:marinespecies.org:taxname:113261)

accepted
Species
Polystomella complanata d'Orbigny, 1839 (Opinion of Cushman (1939))
marine
(of Polystomella complanata d'Orbigny, 1839) Orbigny, A. D. d'. (1839). Foraminifères des îles Canaries. <em>Histoire naturelle des Iles Canaries.</em> 2(2): 120-146., available online at https://archive.org/stream/HistoirenaturelIIWebb#page/n375/
page(s): p. 129, pl. 2, figs. 35, 36 [details]   
Type locality contained in Canary Islands  
type locality contained in Canary Islands [from synonym] [view taxon] [details]
Hayward, B.W.; Le Coze, F.; Vachard, D.; Gross, O. (2021). World Foraminifera Database. Elphidium complanatum (d'Orbigny, 1839). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=113261 on 2021-11-28
Date
action
by
2004-12-21 15:54:05Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Polystomella complanata d'Orbigny, 1839) Orbigny, A. D. d'. (1839). Foraminifères des îles Canaries. <em>Histoire naturelle des Iles Canaries.</em> 2(2): 120-146., available online at https://archive.org/stream/HistoirenaturelIIWebb#page/n375/
page(s): p. 129, pl. 2, figs. 35, 36 [details]   

context source (WoRCS) Romano, E.; Bergamin, L.; Di Bella, L.; Frezza, V.; Marassich, A.; Pierfranceschi, G.; Provenzani, C. (2020). Benthic foraminifera as proxies of marine influence in the Orosei marine caves, Sardinia, Italy. <em>Aquatic Conservation: Marine and Freshwater Ecosystems.</em> , available online at https://doi.org/10.1002/aqc.3288 [details]   

basis of record Gross, O. (2001). Foraminifera, <B><I>in</I></B>: Costello, M.J. <i>et al.</i> (Ed.) (2001). <i>European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Collection Patrimoines Naturels,</i> 50: pp. 60-75 (look up in IMIS[details]   

new combination reference Cushman, J. A. (1939). A monograph of the foraminiferal Family Nonionidae. <em>United States Geological Survey Professional Papers.</em> 191: 1-123., available online at http://pubs.usgs.gov/pp/0191/report.pdf [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality